I received the V-Star laser for about 8 months, 6 treatments. I had mostly macules and since I didn't pick at my scars, they weren't deep. In fact, my doctor was surprised that I had used Accutane in the past since I didn't need it. The doctor also prescribed Dynacin, Benzoyl Peroxide 10% wash, Plexion, and Desowyn lotion.
I didn't have major breakouts but after I started the laser, my acne breakouts increased and especially in areas that didn't ever get acne such as my jaw line and upper lip. Is there a possibility that the laser, or medicines or the way the laser was adminstered could have heightened my problems?
I had been told that I only need 2 treatments, but I paid for the 6 session package because it was a better deal.
Any suggestions? Do you think more laser treatments would fix the problem or just increase it? Plus, if I didn't receive any of the scar treatment benefits from the laser, did I receive any other benefits that I might not be aware of?
Thank you! Are there any creams or anyway else possible to stimulate collagen production when atrophy occurs?
Not that I know of.
A noninvasive treatment from a pulsed dye laser should be no problem from a safety standpoint. I'm not sure it will make much of a visible difference, though. The indent will fill in on its own, and I doubt the laser treatment, which even in theory takes several months to work, may well not hurry up the end result enough to notice.